# SDR HALA2019121000511

- Difficulty date: December 9, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 23,883 hours, 3,723 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Warning Message
- Condition: False Activation
- Location: Heat Exchanger
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENG 2 AIR EX-CHANGER FAULT. // PERFORMED TSM TASK 79-20-00-810-810-A. BITE CHECK OF FADEC SYSTEM INDICATED NO FAULTS. PERFORMED GVI OF AIR/ OIL HEAT   
EX-CHANGER FOR DAMAGE. NON FOUND. OPERATED VALVE AND FOUND MOVEMENT IS FREE AND SMOOTH. INSPECTED HARNESSES TO VALVE AND FOUND UNDAMAGED. ALL CONNECTORS SECURED. OK FOR SERVICE.
